# SDR DXTA200500954

- Difficulty date: September 5, 2005
- Submitted: September 8, 2005
- Operation: Air carrier
- Aircraft: N840QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258340
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BAGGAGE FIRE LIGHT ILLUMINATED IN FLIGHT.  GAINED ACCESS TO FWD, LAV, AND AFT SMOKE DETECTORS.  INSPECTED DETECTORS FOR SECURITY AND INTEGRITY, NO DEFECTS NOTED.  POWERED UP ALL ELECTRICAL BUSSES AND TESTED SMOKE DETECTORS, ALL TEST SATISFACTORY.  INSPECTED CABIN OF AIRCRAFT TO INCLUDE LAV AND FWD AFT BAG COMPARTMENTS FOR EVIDENCE OF FIRE, NO DEFECTS NOTED.  SYSTEM TEST NORMAL.  ALL DONE IAW HAWKER 800XP M/M 26-11-00.
